Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 34, NWS Jackson, KY

July 3, 2015Estill County, Montgomery County, Powell County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 3, 2015, 1:42 PM EDT for Estill County, Montgomery County, Powell County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2015, 1:42 PM EDT (17:42 UTC)
Expired
Jul 3, 2015, 4:45 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Estill County, KY, Montgomery County, KY, Powell County, KY

The radar

The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 2:18 PM EDTFLASH FLOOD2 N Clay City, KYWATER GETTING INTO HOUSES ON BLACK CREEK ROAD AND FAMILY TRAPPED ON BRUSH CREEK DUE TO TREE BLOCKING ROAD. WATER IS RISING AND WATER RESCUES ARE UNDERWAY. REPORT RECEIVED FROM FACEBOOK.
Jul 3, 2:25 PM EDTFLASH FLOODJeffersonville, KYWATER SURROUNDING A HOUSE IN JEFFERSONVILLE. PASSED ALONG BY MEDIA. REPORT MADE ON TWITTER.
Jul 3, 2:29 PM EDTFLASH FLOOD3 Nnw Clay City, KYSWIFT WATER RESCUES BEING CONDUCTED ON BRUSH CREEK ROAD. PERSON TRAPPED ON PILOT KNOB. REPORT RELAYED VIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WGUS53 KJKL 031742
FFWJKL
KYC065-173-197-032045-
/O.NEW.KJKL.FF.W.0034.150703T1742Z-150703T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
142 PM EDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 445 PM EDT
    
* AT 140 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
  MOVING REPEATEDLY ACROSS THE SAME LOCATIONS...MANY OF WHICH HAVE 
  ALREADY RECEIVED VERY HEAVY RAINFALL IN THE PAST 24 HOURS. 
  EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL STREAMS AND 
  CREEKS...PARTICULARLY IN LOW LYING AREAS. 
  
  A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STANTON...JEFFERSONVILLE...CAMARGO...CLAY CITY...IRON MOUND...
  LEVEE...PALMER...LUCKY STOP...HARRIS FERRY...BEAN...WESTBEND...
  HARGETT...CRESSY...SPOUT SPRINGS...KIMBRELL...POWELL VALLEY...
  VIRDEN...FOX...WALTERSVILLE AND CLAY LICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3792 8377 3773 8409 3775 8408 3781 8408
      3782 8410 3780 8412 3781 8412 3784 8408
      3782 8407 3785 8406 3784 8400 3787 8403
      3787 8402 3792 8399 3793 8397 3798 8399
      3801 8377

$$

GEOGERIAN
2 follow-up statements
044 
WGUS73 KJKL 031837
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
237 PM EDT FRI JUL 3 2015

KYC065-173-197-032045-
/O.CON.KJKL.FF.W.0034.000000T0000Z-150703T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWELL KY-MONTGOMERY KY-ESTILL KY-
237 PM EDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
NORTHWESTERN POWELL...SOUTHEASTERN MONTGOMERY AND NORTHWESTERN ESTILL
COUNTIES...

AT 234 PM EDT...DOPPLER RADAR INDICATED THAT BETWEEN ONE AND TWO 
INCHES OF RAIN HAD FALLEN IN THE BLACK CREEK AND RED RIVER BASINS 
JUST NORTH OF CLAY CITY. THE HEAVIEST RAINS HAVE SUBIDED...HOWEVER 
FLASH FLOODING FROM PREVIOUS HEAVY RAINFALL WILL CONTINUE ACROSS THE 
AREA.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STANTON...JEFFERSONVILLE...CAMARGO...CLAY CITY...IRON MOUND...
LEVEE...PALMER...LUCKY STOP...HARRIS FERRY...BEAN...WESTBEND...
HARGETT...CRESSY...SPOUT SPRINGS...KIMBRELL...POWELL VALLEY...
VIRDEN...FOX...WALTERSVILLE AND CLAY LICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3792 8377 3773 8409 3775 8408 3781 8408
      3782 8410 3780 8412 3781 8412 3784 8408
      3782 8407 3785 8406 3784 8400 3787 8403
      3787 8402 3792 8399 3793 8397 3798 8399
      3801 8377

$$

GEOGERIAN
484 
WGUS73 KJKL 032046
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
446 PM EDT FRI JUL 3 2015

KYC065-173-197-032053-
/O.EXP.KJKL.FF.W.0034.000000T0000Z-150703T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWELL KY-MONTGOMERY KY-ESTILL KY-
446 PM EDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN POWELL...SOUTHEASTERN
MONTGOMERY AND NORTHWESTERN ESTILL COUNTIES WILL EXPIRE AT 445 PM
EDT...

FAST RISING FLOOD WATERS HAVE ENDED...HOWEVER CREEKS AND STREAMS 
WILL CONTINUE TO RUN HIGH THROUGH EARLY THIS EVENING...AS 
OCCASIONALLY LIGHT TO MODERATE RAINFALL IS EXPECTED. THEREFORE...AN 
AREAL FLOOD WARNING REMAINS IN EFFECT ACROSS THE AREA THROUGH 730 PM 
EDT.

LAT...LON 3792 8377 3773 8409 3775 8408 3781 8408
      3782 8410 3780 8412 3781 8412 3784 8408
      3782 8407 3785 8406 3784 8400 3787 8403
      3787 8402 3792 8399 3793 8397 3798 8399
      3801 8377

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 11:39 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 3, 11:39 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1139 AM EDT FRI JUL 3 2015

.UPDATE...
ISSUED AT 1139 AM EDT FRI JUL 3 2015

UPDATED TO BRING UP POPS ACROSS THE SOUTH THIS MORNING WITH
ONGOING WAVE PUSHING ACROSS THE AREA AND LOCALLY HEAVY RAINFALL.
IT DOES LOOK LIKE ACTIVITY MAY FILL IN BACK TO THE NORTH THROUGH
THE COURSE OF THE AFTERNOON OR EVENING...SO WILL STICK WITH HIGHER
POPS DURING THIS TIME. LOCALLY HEAVY RAIN WILL CONTINUE ALONG AND
SOUTH OF HWY 80 INTO THE AFTERNOON.

UPDATE ISSUED AT 809 AM EDT FRI JUL 3 2015

UPDATED TO BLEND MORNING OBS INTO THE FORECAST GRIDS.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 422 AM EDT FRI JUL 3 2015

SCATTERED SHOWERS AND THUNDERSTORMS HAVE PERSISTED OVERNIGHT. THEY
HAVE BEEN SLOW MOVING...BACKBUILDING...AND EFFICIENT RAIN
PRODUCERS...WITH A THREAT OF LOCALIZED FLOODING. A FLASH FLOOD
WATCH REMAINS IN EFFECT. THE BIGGER PICTURE SHOWS THE PRECIP BEING
SUPPORTED BY A SHORTWAVE TROUGH MOVING THROUGH THE OHIO
VALLEY...OVERTOP OF A LOW PRESSURE WAVE ON A SURFACE FRONTAL
BOUNDARY. THE SHORTWAVE AND SURFACE LOW WILL MOVE SLOWLY EAST AND
A TRAILING COLD FRONT WILL MAKE ITS WAY SOUTHEAST INTO THE
APPALACHIANS TODAY INTO SATURDAY. WITH DAYTIME
DESTABILIZATION...RENEWED DEVELOPMENT OF THUNDERSTORMS SHOULD
OCCUR THIS AFTERNOON AND LAST INTO TONIGHT...WITH A CONTINUING
RISK OF EXCESSIVE RAINFALL. DRIER AIR SLOWLY MAKING ITS WAY IN
FROM NW TO SE BEHIND THE SYSTEM WILL BRING AN OVERALL DIMINISHING
TREND TO PRECIP TONIGHT AND SATURDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 422 AM EDT FRI JUL 3 2015

EASTERN KENTUCKY WILL CONTINUE TO SEE UNSETTLED WEATHER THROUGH THE
WEEKEND WITH RAIN AND THUNDERSTORMS LIKELY IN THE AFTERNOON AND
EVENING HOURS. THIS IS MAINLY DUE TO AN AREA OF LOW PRESSURE THAT
WILL SLOWLY PUSH EWD OUT OF EASTERN KENTUCKY LATE ON SUNDAY.
TEMPERATURES WILL REMAIN BELOW NORMAL FOR THE WEEKEND DUE TO THE
CLOUD COVER AND PRECIPITATION THAT WILL LINGER. BY MONDAY...THE
UPPER LEVEL TROUGH THAT HAS BEEN DOMINATING THE WEATHER ACROSS THE
EASTERN CONUS WILL FINALLY FLATTEN OUT... DECREASING THE CHANCES FOR
PRECIPITATION...THOUGH NOT COMPLETELY RULING THEM OUT. MONDAY MIGHT
BE ONE OF THE DRIEST DAYS...BEFORE THE NEXT SHORTWAVE MAKES ITS WAY
TO THE REGION. THIS SHORTWAVE WILL DIVE ACROSS THE GREAT LAKES/OH
VALLEY REGION BY TUESDAY INTO WEDNESDAY...WITH ANOTHER FRONT
DROPPING INTO CENTRAL/EASTERN KENTUCKY. THE FRONT APPEARS TO STALL
OUT OVER KENTUCKY FOR THE REMAINDER OF THE WEEK...LEADING TO
RAIN/THUNDERSTORM CHANCES EACH DAY. TEMPERATURES WILL GENERALLY
REMAIN IN THE LOWER 80S...WHICH IS SLIGHTLY BELOW NORMAL. BUT WITH
THE HUMIDITY RETURNING...IT CERTAINLY WILL FEEL WARMER THAN IT
REALLY IS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 809 AM EDT FRI JUL 3 2015

CONDITIONS WERE LARGELY MVFR AT THE START OF THE PERIOD...WITH
LOCALIZED IFR AND VFR. THERE WERE SCATTERED SHOWERS AND
THUNDERSTORMS. MOST LOCATIONS SHOULD SETTLE INTO MVFR CONDITIONS
FOR THIS AFTERNOON AND EVENING...WITH AN INCREASE IN PRECIPITATION
EXPECTED DURING THE DAY AND INTO THE EVENING. A DETERIORATION TO
IFR IS FORECAST FOR LATE TONIGHT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...KAS
SHORT TERM...HAL
LONG TERM...JVM
AVIATION...HAL
Hazardous weather outlook, Jul 3, 9:52 AM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
952 AM EDT FRI JUL 3 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041700-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
952 AM EDT FRI JUL 3 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THEM WILL
PRODUCE HEAVY RAINFALL. WHERE THUNDERSTORMS ARE MOST
PERSISTENT...LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGHOUT THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF FLOODING OR
EXCESSIVE RAINFALL TO THE NATIONAL WEATHER SERVICE.

KAS

In the hours before

Local storm report, Jul 3, 8:22 AM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
822 AM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 WNW CLAY CITY         37.87N 83.95W
07/03/2015  M4.50 INCH       POWELL             KY   CO-OP OBSERVER

0800 AM     HEAVY RAIN       CRESSY                  37.82N 84.04W
07/03/2015  M2.22 INCH       ESTILL             KY   CO-OP OBSERVER

&&

JCARICO
Local storm report, Jul 3, 9:01 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
901 AM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 W STANTON             37.85N 83.89W
07/03/2015  M3.90 INCH       POWELL             KY   CO-OP OBSERVER

&&

JCARICO
Local storm report, Jul 3, 11:33 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1133 AM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLASH FLOOD      LONDON                  37.13N 84.08W
07/03/2015                   LAUREL             KY   EMERGENCY MNGR

            6 INCHES OF FLOWING WATER OVER EAST 80. ALSO 4-5 INCHES
            OF WATER FLOWING ACROSS TOBACCO ROAD.

&&

JCARICO
Local storm report, Jul 3, 11:56 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1156 AM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     FLASH FLOOD      CLAY CITY               37.86N 83.93W
07/03/2015                   POWELL             KY   PUBLIC

            MOUNTAIN PARKWAY FLOODED AT MILE MARKER 16 NEAR CLAY
            CITY. CAR WASHED OFF THE ROAD.

&&

KAS
Local storm report, Jul 3, 12:53 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1253 PM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     FLASH FLOOD      LONDON                  37.13N 84.08W
07/03/2015                   LAUREL             KY   PUBLIC

            5TH STREET AT TOBACCO RD CLOSED DUE TO HIGH WATER. REPORT
            VIA SOCIAL MEDIA.

&&

KAS
Local storm report, Jul 3, 1:11 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
111 PM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     FLASH FLOOD      LONDON                  37.13N 84.08W
07/03/2015                   LAUREL             KY   PUBLIC

            6 INCHES OF WATER FLOWING ACROSS SUNSHINE HILLS ROAD IN
            LONDON. REPORT VIA TWITTER.

&&

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 9:18 PM EDTAreal Flood AdvisoryJKLFloyd, Pike3 hr
Jul 2, 10:55 PM EDTAreal Flood AdvisoryJKLLaurel, Pulaski3 hr
Jul 3, 3:39 AM EDTAreal Flood AdvisoryJKLPowell2 hr
Jul 3, 4:07 AM EDTFlash Flood WarningJKLPowell3 hr
Jul 3, 7:02 AM EDTAreal Flood WarningJKLPowell6 hr
Jul 3, 7:08 AM EDTRiver Flood AdvisoryJKLEstill, Powell4 days
Jul 3, 8:17 AM EDTAreal Flood AdvisoryJKLPulaski, Rockcastle6 hr
Jul 3, 9:24 AM EDTAreal Flood AdvisoryJKLClay, Laurel, Pulaski3 hr
Jul 3, 10:21 AM EDTFlash Flood WarningJKLClay, Laurel4 hr
Jul 3, 10:29 AM EDTAreal Flood AdvisoryJKLBell, Clay, Knox, Laurel, McCreary, Whitley4 hr
Jul 3, 10:51 AM EDTAreal Flood AdvisoryJKLClay, Leslie, Perry4 hr
Jul 3, 11:05 AM EDTFlash Flood WarningJKLClay, Leslie, Perry4 hr
Jul 3, 11:23 AM EDTFlash Flood WarningJKLClay, Knox3 hr
Jul 3, 1:24 PM EDTAreal Flood AdvisoryJKLEstill, Montgomery, Powell3 hr
Jul 3, 2:14 PM EDTAreal Flood WarningJKLClay, Laurel6 hr
Jul 3, 4:42 PM EDTAreal Flood WarningJKLEstill, Montgomery, Powell3 hr
Jul 3, 5:44 PM EDTAreal Flood AdvisoryJKLFleming, Rowan3 hr
Jul 3, 5:59 PM EDTAreal Flood AdvisoryJKLClay, Estill, Jackson, Laurel, Lee, Owsley and 4 more4 hr
Jul 3, 6:41 PM EDTFlash Flood WarningJKLClay, Jackson, Laurel, Owsley, Pulaski, Rockcastle4 hr
Jul 3, 7:12 PM EDTFlash Flood WarningJKLClay, Laurel, Pulaski, Rockcastle4 hr
Jul 3, 7:45 PM EDTAreal Flood AdvisoryJKLBell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more3 hr

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.